# SDR SWAA2024091135259

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 52,721 hours, 34,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nonskid
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SILL NON-SLIP TAPE IS PEELING UP.<[01] REMOVED AND REPLACED NON SKID ; FORWARD ENTRY DOOR SCUFF PLATE. REF AMM 53-11-01.
